TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CAPIOX FX ADVANCE HOLLOW FIBER OXYGENATOR W INTEGRATED AF W HARDSHELL RES.; OXYGENATOR, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
3CX*FX15RW40C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Event or Problem Description
The user facility reported to terumo cardiovascular that cardiopulmonary bypass, there was a plasma leakage.No health consequences or impact, product was not changed out, procedure completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on march 28, 2025.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (device evaluation anticipated by manufacturer)-a second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 3331, 213, 4315).The returned sample was visually inspected upon receipt with no anomalies noted.After being rinsed, the sample was then leak tested.The blood channel of the actual sample was filled with colored saline solution; no leakage was found.The blood outlet port side of the device was blocked, and air pressure of 2kgf/cm2 was applied to the blood channel form the blood inlet port side, and the inside of the housing on the gas channel side was confirmed, and no leakage was found.The provided video was reviewed that showed a foam, likely to be plasma, had been flowed out form the gas outlet side of the oxygenator.However, the root cause was unable to be determined as the device was found to function as intended.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.